Alert archive / Delaware / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

June 25, 2012Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 25, 2012, 1:46 PM EDT for Sussex County, Delaware. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2012, 1:46 PM EDT (17:46 UTC)
Expired
Jun 25, 2012, 2:15 PM EDT
In force
29 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 39 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WWUS81 KPHI 251746
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT MON JUN 25 2012

DEZ003-004-251815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
146 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF GEORGETOWN...MOVING EAST AT 40
MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3851 7515 3870 7517 3874 7507 3867 7506
      3867 7505 3854 7505 3853 7505

$$

FORECASTER: HEAVENER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 25, 1:40 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 25, 1:40 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 PM EDT MON JUN 25 2012

.SYNOPSIS...
A COLD FRONT WAS CROSSING INTO WESTERN NEW JERSEY LATE DURING
MIDDAY WILL MOVE OFF THE COAST BY THIS EVENING. LOW PRESSURE IS
EXPECTED TO MEANDER OVER NEW ENGLAND AND ITS ADJACENT WATERS ON
TUESDAY AND WEDNESDAY AS HIGH PRESSURE FROM THE WEST BUILDS INTO
OUR REGION DURING THE MID WEEK PERIOD. A WARM FRONT FROM THE WEST
IS EXPECTED TO PASS THROUGH OUR AREA ON FRIDAY. A COLD FRONT FROM
THE NORTHWEST MAY ARRIVE ON SUNDAY.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
CONTINUING THE REST OF THE WATCH THRU EXPIRATION. NEW CELLS
DEVELOPING NJ AT 1730Z.

STILL UNSTABLE AND GFS SUGGEST REDEVELOPMENT S NJ INTO DE MIDDAY
OR THIS AFTN AS VT MAX DIVES SEWD. PLENTY OF SHEAR AND HIGH TT.

NOTING A NEW LINE OF SCT-BKN SHOWERS AND ISO THUNDER ALB TO MSV TO
AVP AT 1650Z. THIS WILL NEED TO BE MONITORED FOR GUSTY WINDS SMALL
HAIL.

WE WERE ACTIVE...ESPECIALLY FROM 7A-10A THIS MORNING WITH THE BIGGEST
STORMS IN EASTERN AND SOUTHERN SUSSEX CTY DE WHERE G TO 60 KTS AT DEWEY
BEACH VIA WXFLOW DATA ARD 913 AM AND TREES DOWN INTO A FEW STRUCTURES
PER PUBLIC AND EMERGENCY MANAGER. PLS SEE LSRPHI.

OTRW THE THE LINE IN NJ WAS HAIL MOSTLY LESS THAN 1 INCH AND ISOLATED
TREE DOWN WITH LIGHTNING STRIKES AND BRIEF POOR DRAINAGE FLOODING
WITH 1 INCH RAINS IN 30 MINUTES.

THE MOST FAVORED AREA FOR NEW DEVELOPMENT MIDDAY IS S DE AND SE NJ COAST.

THE SURFACE COLD FRONT WILL SLOWLY MOVE THROUGH THE REST OF NJ AND
DE THIS AFTERNOON.

TEMPERATURES WILL COOL OFF A BIT LATE TODAY AS WE ESTABLISH A
NORTHWEST FLOW BEHIND THE FRONT. WINDS BECOME GUSTY IN THE
NORTHWEST FLOW TODAY WITH WINDS IN THE 10 TO 15 MPH RANGE AND
GUSTS IN THE 20 TO 25 MPH RANGE.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM TUESDAY/...
ANY REMAINING SHOWERS AND THUNDERSTORMS SHOULD END BY SUNSET IN S
DE.

AS THE COLD FRONT PUSHES OFF THE COAST, A MID-LEVEL TROUGH WILL
DIG DOWN ACROSS THE AREA. THIS TROUGH WILL HELP TO BRING SOME
COOLER AND DRIER AIR ALONG WILL COOLER TEMPERATURES TO THE REGION.
SKIES CLEAR OUT AND WE SHOULD HAVE A PRETTY GOOD RADIATIONAL
COOLING NIGHT. WINDS WILL REMAIN A BIT ON THE GUSTY SIDE, EVEN
OVERNIGHT, AND WILL BE OUT OF THE NORTHWEST AROUND 10 MPH.

OVERNIGHT LOWS WILL DROP INTO THE 50S, WITH SOME MID TO UPPER 40S
ACROSS THE HIGHER TERRAIN OF THE POCONOS.

TUESDAY MORNING, A MID LEVEL LOW IS FORECAST TO BE LOCATED
OVER SOUTHWESTERN NEW ENGLAND. THE FEATURE SHOULD LIFT SLOWLY TO
THE NORTHEAST, REACHING NEW BRUNSWICK, CANADA ON WEDNESDAY NIGHT
OR THURSDAY.

THE MID LEVEL PATTERN AND THE ASSOCIATED NORTHWEST FLOW AT THE
SURFACE WILL BRING SLIGHTLY BELOW NORMAL TEMPERATURES FOR TUESDAY
WITH THE MID LEVEL LOW AND ITS ASSOCIATED COLD POOL ALOFT
INFLUENCING OUR REGION ON TUESDAY, WE SHOULD SEE A FAIR AMOUNT OF
CUMULUS DEVELOP OVERHEAD AFTER A MOSTLY CLEAR START TO THE DAY. WE
WILL CONTINUE TO MENTION A CHANCE OR SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY FOR THE NORTHEASTERN THIRD OF OUR FORECAST
AREA WHERE CONDITIONS WILL BECOME MARGINALLY UNSTABLE AS THE
SURFACE WARMS DURING THE AFTERNOON. TEMPERATURES AT 850 HPA SHOULD
REMAIN MOSTLY IN THE +7C TO +9C RANGE OVER MUCH OF OUR REGION. AS
A RESULT, MOST LOCATIONS WILL BE HARD PRESSED TO REACH 80 DEGREES
ON TUESDAY AFTERNOON.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
NEAR NORMAL TEMPERATURES FOR WEDNESDAY.

THE MID LEVEL LOW IS ANTICIPATED TO MOVE SLOWLY TO THE NORTHEAST
AND AWAY FROM OUR REGION ON WEDNESDAY AND THURSDAY. SURFACE HIGH
PRESSURE WILL LIKELY BUILD INTO OUR AREA FROM THE WEST BRINGING
DRY WEATHER. THERE SHOULD BE A GRADUAL INCREASE IN TEMPERATURES
AND HUMIDITY ON THURSDAY AS THE SURFACE FLOW BEGINS TO TURN BACK
FROM THE SOUTH.

A WARM FRONT FROM THE WEST IS EXPECTED TO BRING A RETURN OF ABOVE
NORMAL TEMPERATURES FOR FRIDAY AND SATURDAY ALONG WITH ADDITIONAL
HUMIDITY. BASED ON THE LATEST GUIDANCE, TEMPERATURES AT 850 HPA
MAY BE AROUND OR SLIGHTLY ABOVE +20C SO WE MAY BEE LOOKING AT
ANOTHER PERIOD OF EXCESSIVE HEAT, ESPECIALLY FOR OUR HIGHLY
URBANIZED AREAS. THE INCREASE IN MOISTURE WILL RESULT IN THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS AS CONDITIONS BECOME
INCREASINGLY UNSTABLE.

A FRONTAL BOUNDARY MAY DROP INTO OUR REGION AROUND SUNDAY. THE
TIMING AND IMPACT OF THE FRONT REMAIN A LOW CONFIDENCE FORECAST AT
THIS TIME. WE WILL SIMPLY INDICATE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG WITH A SMALL DECREASE IN TEMPERATURES.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

REST OF TODAY...VFR SCT TO BKN AOA 5000 FT. SCT SHOWERS AND ISO
THUNDER...MAINLY DE FAR SE NJ WHERE ISO IFR CONDS AND A STG W-N WIND
GUST POSSIBLE. LINE MOVING SE FROM NE CORNER PA AT 1730Z AND ALSO
FROM S TIP NJ. GRADIENT NW WINDS G TO 25 KTS LATER THIS AFTN.

TONIGHT...VFR CONDITIONS ARE EXPECTED AT ALL THE TAF SITES TONIGHT
INTO EARLY TUESDAY.

TUESDAY...MAINLY VFR. ISOLATED AFTERNOON AND EARLY EVENING SHOWERS
AND THUNDERSTORMS ARE POSSIBLE AROUND KABE AND KTTN.

OUTLOOK...

TUESDAY NIGHT THROUGH THURSDAY...VFR.

THURSDAY NIGHT...CONDITIONS POSSIBLY LOWERING TO MVFR OR IFR IN
LATE NIGHT HAZE, FOG AND LOW CLOUDS.

FRIDAY...EARLY MORNING MVFR OR IFR CONDITIONS DUE TO HAZE, FOG
AND LOW CLOUDS. A CHANCE OF MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
SMW STORMS THRU 2 PM MAINLY DE AND FAR S NJ WATERS.

EXPANDED SCA AT 1735Z PER WXFLOW GUST DATA FOR ALL THE NJ/DE
WATERS.

THE COLD FRONT WILL MOVE THROUGH THE AREA WATERS TODAY AND EXIT
THE REGION TONIGHT. WINDS WILL BECOME GUSTY BEHIND THE FRONT LATE
TODAY. NORTHWEST WINDS WILL GUST 20-25 KTS TONIGHT INTO TUESDAY,
MAINLY ACROSS OUR SOUTHERN WATERS. MIGHT ALSO SEE SOME HIGHER
GUSTS IN THE DELAWARE BAY AS THE WINDS FUNNEL DOWN THE BAY.

THEREFORE, WE HAVE ISSUED A SMALL CRAFT ADVISORY FOR THE LOWER
DELAWARE BAY AND THE COASTAL WATERS SOUTH OF LITTLE EGG FROM
MIDNIGHT THROUGH 10AM TUESDAY.

SEAS WILL ALSO INCREASE BUT SHOULD REMAIN BETWEEN 2-4 FEET
THROUGH EARLY TUESDAY. SEAS MAY APPROACH 5 FEET ON OUR
SOUTHEASTERN MOST WATERS BY TUESDAY MORNING.

OUTLOOK...
LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW ENGLAND ON TUESDAY
AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO OUR REGION FROM THE
WEST FOR WEDNESDAY AND THURSDAY. A WARM FRONT FROM THE WEST IS
EXPECTED TO ARRIVE ON FRIDAY.

WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD, WITH ONE
EXCEPTION. WIND GUSTS NEAR 25 KNOTS MAY LINGER INTO TUESDAY
MORNING IN THE INITIAL PUSH OF COOL AIR.

&&

.RIP CURRENTS...
INCREASING SOUTHERLY FLOW IN ADVANCE OF A COLD FRONT WILL INCREASE
THE RIP CURRENT RISK TODAY. WHILE THE RISK AT THE DELAWARE BEACHES
WILL REMAIN LOW, IT MAY INCREASE AND NEAR MODERATE LATER IN THE
DAY AND WILL NEED TO BE MONITORED. THE RISK ALONG THE NEW JERSEY
COAST WILL BE MODERATE THROUGH THE DAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR ANZ452>455.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM EDT THIS
     AFTERNOON FOR ANZ450-451.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT
     TUESDAY FOR ANZ431.

&&

SYNOPSIS...IOVINO
NEAR TERM...DRAG  140P
SHORT TERM...DRAG/MEOLA
LONG TERM...IOVINO
AVIATION...DRAG/IOVINO/MEOLA 140P
MARINE...DRAG/IOVINO/MEOLA 140P
RIP CURRENTS...
Hazardous weather outlook, Jun 25, 11:20 AM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1120 AM EDT MON JUN 25 2012

NJZ001-007-PAZ054-055-060>062-261530-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1120 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ015-PAZ067>071-261530-
MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1120 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND
HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-NJZ017>019-261530-
NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
1120 AM EDT MON JUN 25 2012

...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND
HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ008-012-015-019-020-NJZ008>010-012-261530-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
1120 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...NORTHERN NEW JERSEY AND NORTHWEST
NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY GUSTY WINDS AND HAIL
ALONG WITH HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ013-016-020>023-027-261530-
WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
1120 AM EDT MON JUN 25 2012

...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-024>026-261530-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
1120 AM EDT MON JUN 25 2012

...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>453-261530-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
1120 AM EDT MON JUN 25 2012

...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ454-455-261530-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1120 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS MAY STILL BE BE ACCOMPANIED BY STRONG GUSTY WINDS
AND HAIL ALONG WITH HEAVY RAIN AND FREQUENT CLOUD LIGHTNING THRU
2 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 25, 11:32 AM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1132 AM EDT MON JUN 25 2012

NJZ025-251600-
COASTAL ATLANTIC NJ-
1132 AM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC COUNTY...

AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF ATLANTIC CITY...MOVING
SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3945 7430 3938 7440 3935 7441 3934 7446
      3940 7447 3944 7446 3944 7444 3950 7439
      3949 7437 3950 7435 3950 7431 3948 7429

KRUZDLO
Special weather statement, Jun 25, 11:53 AM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1153 AM EDT MON JUN 25 2012

NJZ022-025-251630-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
1153 AM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC COUNTY...

AT 1151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF ATLANTIC CITY...MOVING EAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR BRIGANTINE AND ATLANTIC CITY
AROUND NOON.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3945 7430 3941 7434 3938 7440 3935 7441
      3931 7451 3933 7461 3951 7458 3950 7430
      3947 7429

KRUZDLO
Special weather statement, Jun 25, 12:10 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 PM EDT MON JUN 25 2012

NJZ022-025-251645-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
1210 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC COUNTY...

AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ATLANTIC CITY...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR NORTHFIELD...ATLANTIC CITY AROUND
1215 PM AND BRIGANTINE AROUND 1230 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3942 7433 3938 7440 3936 7440 3935 7441
      3932 7449 3933 7461 3941 7460 3944 7433

KRUZDLO
Special weather statement, Jun 25, 12:34 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 PM EDT MON JUN 25 2012

NJZ023-024-251730-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
1234 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAPE MAY...MOVING EAST AT 5 MPH. THE
THUNDERSTORM WILL BE NEAR WILDWOOD CREST...WILDWOOD AROUND 100 PM...
NORTH WILDWOOD AROUND 115 PM AND STONE HARBOR AROUND 130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3894 7498 3902 7496 3907 7492 3906 7475
      3904 7475 3901 7478 3899 7478 3893 7487
      3892 7491 3892 7497

KRUZDLO
Special weather statement, Jun 25, 1:27 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 PM EDT MON JUN 25 2012

NJZ022-024-025-251830-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
127 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND CAPE MAY
COUNTIES...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ATLANTIC CITY...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR MARGATE CITY...LONGPORT AROUND 135
PM...VENTNOR CITY AROUND 140 PM...ATLANTIC CITY AROUND 145 PM AND
BRIGANTINE AROUND 150 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3938 7440 3935 7441 3932 7450 3927 7456
      3925 7460 3927 7466 3929 7465 3929 7469
      3945 7462 3941 7435

FORECASTER: HEAVENER
Special weather statement, Jun 25, 1:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT MON JUN 25 2012

DEZ003-004-251815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
146 PM EDT MON JUN 25 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF GEORGETOWN...MOVING EAST AT 40
MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3851 7515 3870 7517 3874 7507 3867 7506
      3867 7505 3854 7505 3853 7505

FORECASTER: HEAVENER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 12:25 AM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland95 min
Jun 25, 3:44 AM EDTSmall Craft AdvisoryPHI41 hr
Jun 25, 7:05 AM EDTSpecial Weather StatementPHIHunterdon, Mercer55 min
Jun 25, 7:44 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth61 min
Jun 25, 7:46 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth59 min
Jun 25, 7:58 AM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth47 min
Jun 25, 8:07 AM EDTSpecial Marine WarningPHI83 min
Jun 25, 8:26 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset108 min
Jun 25, 8:46 AM EDTSpecial Weather StatementPHIBurlington, Monmouth, Ocean59 min
Jun 25, 9:07 AM EDTSpecial Marine WarningPHI38 min
Jun 25, 9:10 AM EDTSpecial Marine WarningPHI95 min
Jun 25, 9:37 AM EDTSpecial Weather StatementPHIAtlantic, Cape May53 min
Jun 25, 10:04 AM EDTSpecial Marine WarningPHI56 min
Jun 25, 10:30 AM EDTSmall Craft Advisory for Hazardous SeasPHI7 hr
Jun 25, 10:45 AM EDTSpecial Marine WarningPHI60 min
Jun 25, 11:32 AM EDTSpecial Weather StatementPHIAtlantic28 min
Jun 25, 11:53 AM EDTSpecial Weather StatementPHIAtlantic37 min
Jun 25, 12:10 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jun 25, 12:34 PM EDTSpecial Weather StatementPHICape May56 min
Jun 25, 1:22 PM EDTSpecial Marine WarningPHI53 min
Jun 25, 1:27 PM EDTSpecial Weather StatementPHIAtlantic63 min
Jun 25, 1:30 PM EDTSpecial Marine WarningPHI60 min
Jun 25, 2:10 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 2:24 PM EDTSpecial Marine WarningPHI66 min
Jun 25, 2:29 PM EDTSpecial Marine WarningPHI49 min
Jun 25, 3:10 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 3:23 PM EDTSpecial Marine WarningPHI40 min
Jun 25, 3:25 PM EDTSpecial Marine WarningPHI65 min
Jun 25, 4:01 PM EDTSpecial Weather StatementPHIMiddlesex, Somerset44 min
Jun 25, 4:54 PM EDTSpecial Weather StatementPHIMonmouth66 min
Jun 25, 5:12 PM EDTSmall Craft AdvisoryPHI28 hr
Jun 25, 5:20 PM EDTSpecial Weather StatementPHIOcean55 min
Jun 25, 6:57 PM EDTSpecial Weather StatementPHIOcean63 min
Jun 25, 7:16 PM EDTSpecial Weather StatementPHIOcean59 min
Jun 25, 7:52 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean75 min
Jun 25, 8:32 AM EDTSpecial Weather StatementPHISussex28 min
Jun 25, 8:49 AM EDTSevere Thunderstorm WarningPHISussex26 min
Jun 25, 9:17 AM EDTSpecial Weather StatementPHISussex13 min
Jun 25, 10:14 AM EDTSpecial Weather StatementPHISussex61 min
Jun 25, 10:53 AM EDTSevere Thunderstorm WarningPHISussex26 min
Jun 25, 8:06 AM EDTSpecial Weather StatementPHIWicomico24 min

Nearby

Special Weather Statements in Delaware, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.